MathSciNet Relay Station
MathSciNet bibliographic data
MR1895107 (2003g:94031) 94A55
Wang, Liping; Zhu, Yuefei $F[x]$-lattice basis reduction algorithm and multisequence synthesis. Sci. China Ser. F 44 (2001), no. 5, 321–328.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement